# SDR SWAA2018082024449

- Difficulty date: August 9, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EXIT LIGHT COVER CRACKED AT ROW 11.  R&R COVER IAW AMM.
